UK-Muscle.co.uk Forum banner
1 - 18 of 18 Posts

·
Registered
Joined
·
12 Posts
Discussion Starter · #1 ·
im coming towards the end of a cycle im about 13 weeks in on 500mg test cypinate 250mg twice a week and preworkout every other day i would take 75mg test suspension and once a week i would take 20mg of superdrol once a week preworkout i usually use nolvadex on cycle to control gyno but this time i used arimidex i took 0.5mg with each 75mg of suspension and 0.5mg with each 250mg test. i usually live to lift i look forward to it everyday but about a two weeks ago i suddenly had zero energy and no enthusiasm to do any exercise i thought i must of crashed my estrogen so for the passed two weeks i have took no arimedex and done one 75mg suspension and three 250mg shots so far and i still feel the same yesterday i refused to give in to the lethargy and ended up almost passing out a few times and throwing up in the toilet im seeing my body go downhill big time surely after 2 weeks with 3 250mg shots and a 75mg shot with no arimedex it would elimainate the possiblty of it being crashed estrogen
 

·
Premium Member
Joined
·
8,216 Posts
Probably crashed your estrogen.

Why take SD once a week and pre workout? It doesn't do anything.

But also the throwing up and passing out don't seem to fit with that

Have you checked your BP
 

·
Registered
Autoregulated at the moment
Joined
·
1,251 Posts
So you're taking 825mg of testosterone a week + 20mg of superdrol (which is also lot) and wondering why you're feeling lethargic?
 

·
Premium Member
Joined
·
9,765 Posts
The cycle sounds like a car crash and for somebody running high doses it sounds like you have no idea what you’re doing. Back to the drawing board I’d say.
 

·
Registered
Joined
·
12 Posts
Discussion Starter · #9 ·
Probably crashed your estrogen.

Why take SD once a week and pre workout? It doesn't do anything.

But also the throwing up and passing out don't seem to fit with that

Have you checked your BP
superdrol does wonders for me preworkout crazy pumps feel alot stronger more aggression ect. so yes it does somthing for me you can say plasma levels has not built up in your system but or whatever. but taking now and again does what i want steroids to do makes me train harder. yea i thought estrgen was the problem but after two weeks i thought i would feel better by now i just checked my blood pressure and its 130/71 so that look alright
How many cycles have you ran as this one sounds a mess.
ive lost count probably around 10
 

·
Registered
Joined
·
12 Posts
Discussion Starter · #10 ·
So you're taking 825mg of testosterone a week + 20mg of superdrol (which is also lot) and wondering why you're feeling lethargic?
The cycle sounds like a car crash and for somebody running high doses it sounds like you have no idea what you’re doing. Back to the drawing board I’d say.
Thanks for your input people im going to stop everything and rethink things
 

·
Premium Member
Joined
·
8,299 Posts
superdrol does wonders for me preworkout crazy pumps feel alot stronger more aggression ect. so yes it does somthing for me you can say plasma levels has not built up in your system but or whatever. but taking now and again does what i want steroids to do makes me train harder. yea i thought estrgen was the problem but after two weeks i thought i would feel better by now i just checked my blood pressure and its 130/71 so that look alright

ive lost count probably around 10
Fair enough. 10 cycles and hammering adex like that. Test and superdrol all over the place. Why not just pin 600mg test with 20mg superdrol daily and adex 0.5mg twice a week and take it from there.
 

·
Premium Member
Joined
·
270 Posts
im coming towards the end of a cycle im about 13 weeks in on 500mg test cypinate 250mg twice a week and preworkout every other day i would take 75mg test suspension and once a week i would take 20mg of superdrol once a week preworkout i usually use nolvadex on cycle to control gyno but this time i used arimidex i took 0.5mg with each 75mg of suspension and 0.5mg with each 250mg test. i usually live to lift i look forward to it everyday but about a two weeks ago i suddenly had zero energy and no enthusiasm to do any exercise i thought i must of crashed my estrogen so for the passed two weeks i have took no arimedex and done one 75mg suspension and three 250mg shots so far and i still feel the same yesterday i refused to give in to the lethargy and ended up almost passing out a few times and throwing up in the toilet im seeing my body go downhill big time surely after 2 weeks with 3 250mg shots and a 75mg shot with no arimedex it would elimainate the possiblty of it being crashed estrogen
Sounds like to much AI
 

·
Registered
Joined
·
103 Posts
Sounds like a liver is working way too hard or e2, back off on orals or stop everything and go on a cruise.
I've had the same thing after I stopped Tren. I felt like I got hit by a truck. Lethargy was unbelievable.
As I analyse it, my cortisol was going up as Tren was leaving my system. Insane hunger for 2 days.

Are you overtraining or something? because I did it on Tren. Just because I was training a lot more than usual that does not mean my body was not getting hit. I was just not feeling it.

I will do Tren again but hopefully, I will be more sensible.
 
1 - 18 of 18 Posts
Top